On topological-additive-group-valued measures
Takahashi, Masahiro
Proc. Japan Acad., Tome 42 (1966) no. 5, p. 330-334 / Harvested from Project Euclid
Publié le : 1966-05-15
Classification: 
@article{1195522027,
     author = {Takahashi, Masahiro},
     title = {On topological-additive-group-valued measures},
     journal = {Proc. Japan Acad.},
     volume = {42},
     number = {5},
     year = {1966},
     pages = { 330-334},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195522027}
}
Takahashi, Masahiro. On topological-additive-group-valued measures. Proc. Japan Acad., Tome 42 (1966) no. 5, pp.  330-334. http://gdmltest.u-ga.fr/item/1195522027/